MathSciNet Relay Station
MathSciNet bibliographic data
MR1422903 (97m:47082) 47H10 (47H09 47N20 54H25)
Lan, Kunquan; Webb, Jeffrey A fixed point index for generalized inward mappings of condensing type. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2175–2186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement